# SDR NACA2021062200001

- Difficulty date: June 22, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 103,580 hours, 17,209 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Duct Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: ON TAKEOFF AND CLIMB, THRU 2000 FT LEFT DUCT PRESSURE CYCLES RAPIDLY FROM 10-80 PSI. RIGHT DUCT PRESSURE CYCLES 85-45 PSI, BOTH STOP CYCLING BETWEEN 6-8K FEET. CORRECTIVE ACTION: PERFORMED FIM TASK 36-20 FAULT TREE 803 ENGINE RUN AND TAXI VERIFICATION COMPLETE. GROUND VERIFICATION COMPLETE, OPS CHECK GOOD. AIRCRAFT REMAINS ETOPS 180
